Two letters on quaternions and modular forms (mod p)

J. P. Serre*, R. Livné

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

41 Scopus citations

Abstract

We present two letters of J-P. Serre to Tate and to Kazhdan. The first indicates an approach to modular forms (mod p) through quaternions. The second discusses the theory of representations of local and adelic groups associated to these quaternions in characteristic p.

Original languageAmerican English
Pages (from-to)281-299
Number of pages19
JournalIsrael Journal of Mathematics
Volume95
DOIs
StatePublished - 1996

Fingerprint

Dive into the research topics of 'Two letters on quaternions and modular forms (mod p)'. Together they form a unique fingerprint.

Cite this